Alert archive / Iowa / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 309, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 10, 2010, 8:29 PM CDT for Calhoun County, Sac County, Webster County, Iowa. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2010, 8:29 PM CDT (01:29 UTC)
- Expired
- Aug 10, 2010, 8:58 PM CDT
- In force
- 29 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Calhoun County, IA, Sac County, IA, Webster County, IA
The radar
The Des Moines radar (KDMX), 106 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4500 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:34 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 10, 6:34 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 634 PM CDT TUE AUG 10 2010 .SHORT TERM /TONIGHT/... CONVECTION CURRENTLY ONGOING ACROSS WESTERN IOWA IS EXPECTED TO MAINTAIN ITSELF THROUGH THIS EVENING AND THEN BECOME MORE WIDESPREAD OVERNIGHT AS LOW LEVEL JET INCREASES. EARLIER TODAY AN OUTFLOW BOUNDARY ORIENTED EAST/WEST STALLED OVER CENTRAL IOWA AND IS STILL EVIDENT BY THE SUBTLE WIND SHIFT FROM SOUTHERLIES SOUTH OF THE BOUNDARY TO MORE EASTERLY NORTH OF THE BOUNDARY. GIVEN THE RECENT HEAVY RAINS AND PRECIPITABLE WATER AMOUNTS IN EXCESS OF 2 INCHES...HAVE ISSUED FLASH FLOOD WATCH CENTERED AROUND CENTRAL CWA. LOCALIZED RAINFALL RATES OF 1 TO 2 INCHES ARE LIKELY...WHICH WOULD CAUSE ADDITIONAL HYDRO PROBLEMS TO THESE AREAS. ISOLATED SEVERE THREAT CAN NOT BE RULED OUT GIVEN THE LARGE CAPE VALUES. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... VERY COMPLEX AND BUSY FORECAST OVER THE NEXT SEVERAL DAYS WITH A PLETHORA OF HAZARDS TO CONSIDER. HOT AND HUMID WEATHER WILL PERSIST WITH MULTIPLE ROUNDS OF THUNDERSTORMS POSSIBLE...ESPECIALLY TONIGHT AND THURSDAY NIGHT THROUGH FRIDAY...KEEPING HEAVY RAIN/FLOODING POTENTIAL HIGH THROUGH THE END OF THE WORK WEEK. DID NOT MAKE MANY CHANCES TO THIS FORECAST PERIOD BUT DID INCREASE DEWPOINTS A BIT FURTHER AT TIMES OVER THE NEXT FEW DAYS. HAVE LEFT THE EXCESSIVE HEAT WARNING FOR THE NEXT COUPLE OF DAYS UNTOUCHED AND EXPANDED THE CORRESPONDING HEAT ADVISORY A BIT FURTHER NORTH INTO WEBSTER...STORY...MARSHALL...AND TAMA COUNTIES. ALSO INCREASED POPS FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT WHEN IT APPEARS ANOTHER SHORTWAVE WILL MOVE THROUGH FOLLOWED BY THE LONGER WAVE TROUGH AS THE PARENT MID/UPPER LOW MOVES BY WELL TO OUR NORTH. THEREAFTER...SOME RELIEF APPEARS IN STORE FROM THE WEEKEND INTO EARLY NEXT WEEK AS WE ENTER A QUIETER WEST NORTHWEST/CYCLONIC STEERING FLOW ALOFT AND ADVECT SOME COOLER AND DRIER LOW-LEVEL AIR INTO THE AREA. KEPT FORECAST DRY FROM LATE SATURDAY ONWARD...ALTHOUGH VARIOUS LONG RANGE MODELS TRY TO SPIT OUT LIGHT QPFS AT TIMES. && .AVIATION...11/00Z COMPLICATED WX STTN WITH NMRS BNDRYS AROUND THE STATE AND VARIOUS AREAS OF TSRA. TSRA OVR NRN IA WILL AFFECT KFOD IN THE FIRST COUPLE HRS AND THEN TURN EAST TO KMCW AND THE KALO AREA. SRN TAFS MORE NEBULOUS. EXPECT TO SEE TSRA HOLD OFF UNTIL AFT SNST BOTH KDSM AND ESPECIALLY KOTM. LATE TNGT MVFR CONDS IN BR LKLY TO SPREAD OVR THE STATE WITH CONDS IPVG BY MID MRNG. VFR CONDS WITH A LGT SSWLY FLOW EXPECTED FOR MUCH OF WED. && .DMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR APPANOOSE-BOONE-CALHOUN-CLARKE-DALLAS-DAVIS-DECATUR-GREENE-JASPER- LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-SAC-STORY -TAMA-WAPELLO-WARREN-WAYNE-WEBSTER. FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR BLACK HAWK-BOONE-BREMER-BUTLER-DALLAS-FRANKLIN- GREENE-GRUNDY-HAMILTON-HARDIN-JASPER-MADISON-MAHASKA-MARION- MARSHALL-POLK-POWESHIEK-STORY-TAMA-WARREN-WEBSTER. EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ADAIR-ADAMS- AUDUBON-CARROLL-CASS-CRAWFORD-GUTHRIE-RINGGOLD-TAYLOR-UNION. && SHORT TERM...BEITLICH LONG TERM...LEE AVIATION...MS AUG 10
Hazardous weather outlook, Aug 10, 4:16 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 416 PM CDT TUE AUG 10 2010 IAZ044-045-057-058-070-071-081-082-092-093-111100- CRAWFORD-CARROLL-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-TAYLOR- RINGGOLD- 416 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AT TIMES THIS EVENING AND TONIGHT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...BUT STRONG WINDS WILL BE THE PRIMARY THREAT. SOME STORMS COULD ALSO PRODUCE LOCALLY HEAVY RAIN AND FLOODING. AN EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH TONIGHT WITH HEAT INDICES APPROACHING 110 DURING PEAK HEATING LATE THIS AFTERNOON...AND DROPPING TO NO LOWER THAN 75 TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX TEMPERATURES OF 110 DEGREES OR GREATER ARE EXPECTED WEDNESDAY AND THURSDAY. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH THURSDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THUNDERSTORM CHANCES RETURN TO THE FORECAST FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT. SOME STORMS COULD BE SEVERE WITH ADDITIONAL POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AND AGAIN LATE THURSDAY OR FRIDAY. IAZ083>086-094>097-111100- CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- 416 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH TONIGHT. A FEW STORMS MAY BE SEVERE WITH STRONG WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAIN AND FLOODING ARE ALSO POSSIBLE. A HEAT ADVISORY IS ALSO IN EFFECT FOR THE AREA. HEAT INDICES MAY REACH OR EXCEED 105 DEGREES DURING THE PEAK HEATING LATE THIS AFTERNOON...AND STAY AT 75 DEGREES OR HIGHER TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES OF 105 DEGREES OR GREATER ARE EXPECTED WEDNESDAY AND THURSDAY. A HEAT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FEW NON-SEVERE THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING. THEREAFTER...THUNDERSTORM CHANCES WILL RETURN FROM FRIDAY INTO SATURDAY MORNING. SOME STORMS COULD BE SEVERE DURING THIS TIME WITH ADDITIONAL POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AROUND FRIDAY. IAZ004>007-015>017-023>025-111100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT- 416 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME STORMS WILL BE SEVERE...WITH ALL MODES OF SEVERE WEATHER POSSIBLE INCLUDING TORNADOES. THERE IS ALSO A POTENTIAL FOR LOCALLY HEAVY RAIN AND FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX TEMPERATURES MAY APPROACH 105 DEGREES DURING THE AFTERNOON AND EVENING ON WEDNESDAY AND THURSDAY. THUNDERSTORM CHANCES ALSO RETURN TO THE FORECAST FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT. SOME STORMS COULD BE SEVERE WITH ADDITIONAL POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON INTO TONIGHT...AND AGAIN LATE THURSDAY OR FRIDAY. IAZ026>028-036>039-111100- FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 416 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO THE AREA LATER THIS EVENING THROUGH TONIGHT. A FEW OF THESE STORMS COULD BE SEVERE. THIS IS ALSO A POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW NON SEVERE THUNDERSTORMS MAY PERSIST INTO WEDNESDAY MORNING. HEAT INDEX TEMPERATURES MAY APPROACH 105 DEGREES DURING THE AFTERNOON AND EVENING ON WEDNESDAY AND THURSDAY. THUNDERSTORM CHANCES WILL RETURN AGAIN FROM THURSDAY NIGHT INTO SATURDAY MORNING. SOME STORMS COULD BE SEVERE DURING THIS TIME WITH ADDITIONAL POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THURSDAY OR FRIDAY. IAZ035-046>050-059>062-072>075-111100- WEBSTER-GREENE-BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER- POWESHIEK-MADISON-WARREN-MARION-MAHASKA- 416 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS EVENING THROUGH TONIGHT. SOME STORMS COULD BE SEVERE...WITH ALL MODES OF SEVERE WEATHER POSSIBLE INCLUDING TORNADOES. SOME STORMS COULD ALSO PRODUCE HEAVY RAIN AND FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A HEAT ADVISORY IS ALSO IN EFFECT FOR THE AREA. HEAT INDICES MAY REACH OR EXCEED 105 DEGREES DURING THE PEAK HEATING LATE THIS AFTERNOON...AND STAY AT 75 DEGREES OR HIGHER TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX TEMPERATURES MAY APPROACH 105 DEGREES DURING THE AFTERNOON AND EVENING ON WEDNESDAY AND THURSDAY. THUNDERSTORM CHANCES WILL ALSO RETURN TO THE FORECAST FROM THURSDAY NIGHT INTO SATURDAY MORNING. SOME STORMS COULD BE SEVERE DURING THIS TIME WITH ADDITIONAL POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AND AGAIN LATE THURSDAY OR FRIDAY. IAZ033-034-111100- SAC-CALHOUN- 416 PM CDT TUE AUG 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AT TIMES THIS EVENING AND TONIGHT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE INCLUDING TORNADOES. SOME STORMS COULD ALSO PRODUCE LOCALLY HEAVY RAIN AND FLOODING. A HEAT ADVISORY IS ALSO IN EFFECT FOR THE AREA. HEAT INDICES MAY REACH OR EXCEED 105 DEGREES DURING THE PEAK HEATING OF THE AFTERNOON...AND STAY AT 75 DEGREES OR MORE TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX TEMPERATURES OF 105 DEGREES OR GREATER ARE EXPECTED DURING THE AFTERNOON AND EVENING ON WEDNESDAY AND THURSDAY. A HEAT ADVISORY IS IN EFFECT FOR THE AREA THROUGH THURSDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. THUNDERSTORM CHANCES WILL ALSO RETURN TO THE FORECAST FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT. SOME STORMS COULD BE SEVERE DURING THIS TIME WITH ADDITIONAL POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING...AND AGAIN LATE THURSDAY OR FRIDAY. LEE
In the hours before
Special weather statement, Aug 10, 4:33 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 433 PM CDT TUE AUG 10 2010 IAZ086-097-102230- DAVIS-WAPELLO- 433 PM CDT TUE AUG 10 2010 ...THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL... AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 24 MILES SOUTH OF OTTUMWA...MOVING NORTH AT 20 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS... ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... 8 MILES EAST OF BLOOMFIELD BY 440 PM CDT... FLORIS BY 505 PM CDT... ELDON BY 525 PM CDT... 8 MILES SOUTHEAST OF AGENCY BY 530 PM CDT... LOCALLY HEAVY RAIN WILL CAUSE RAPID RISES IN SMALL STREAMS. MONITOR CREEK LEVELS CLOSELY AND DO NOT TRAVEL IN AREAS IMPACTED BY FLASH FLOODING. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DONAVON
Local storm report, Aug 10, 5:50 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
550 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG 2 S THOR 42.66N 94.05W
08/10/2010 HUMBOLDT IA BROADCAST MEDIA
WINDOWS BLOWN OUT AND ESTIMATED 60 MPH WINDS
&&
JJOHNSONLocal storm report, Aug 10, 6:00 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
600 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND GST EAGLE GROVE 42.67N 93.90W
08/10/2010 M61 MPH WRIGHT IA BROADCAST MEDIA
SCHOOL NET OBSERVATION
&&
JJOHNSONLocal storm report, Aug 10, 6:21 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
621 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL ROCKWELL CITY 42.40N 94.63W
08/10/2010 E1.00 INCH CALHOUN IA LAW ENFORCEMENT
QUARTER SIZE HAIL AT POLICE STATION
&&
JBLocal storm report, Aug 10, 7:03 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
703 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN POMEROY 42.55N 94.68W
08/10/2010 U0.00 INCH CALHOUN IA LAW ENFORCEMENT
CALHOUN COUNTY LAW ENFORCEMENT REPORTS STREETS IN POMEROY
INUNDATED AS WELL AS MANY COUNTY ROADS. HIGHWAY 4 IN
POMEROY HAS STANDING WATER 2 FEET DEEP AT AN UNDERPASS.
0657 PM HEAVY RAIN CALLENDER 42.36N 94.30W
08/10/2010 U0.00 INCH WEBSTER IA PUBLIC
PUBLIC REPORTS STANDING WATER 2 FEET DEEP SURROUNDING
HOMES IN CALLENDER...WITH ADDITIONAL WATER FLOWING IN
FROM THE FIELDS AND YARDS.
&&
LEELocal storm report, Aug 10, 8:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
824 PM CDT TUE AUG 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HEAVY RAIN 2 SW FORT DODGE 42.48N 94.21W
08/10/2010 U0.00 INCH WEBSTER IA TRAINED SPOTTER
ROAD CLOSURE AT HW 169...4 MI N HW 20. ESTIMATED 2-3 FEET
STANDING WATER ON UNDERPASS...SEVERAL CARS STALLED.
&&
RHATTEBEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:00 PM CDT | Flash Flood Warning | DMX | Calhoun, Hamilton, Humboldt, Webster, Wright | 6 hr |
| Aug 10, 7:40 PM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 3 days |
| Aug 10, 7:49 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Aug 10, 8:55 PM CDT | Flash Flood Warning | DMX | Boone, Greene, Marshall, Story | 6 hr |
| Aug 10, 8:58 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Hamilton, Story, Webster | 47 min |
| Aug 10, 9:23 PM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy, Tama | 6 hr |
| Aug 10, 9:33 PM CDT | River Flood Warning | DMX | Dallas, Polk | 5 days |
| Aug 10, 10:21 PM CDT | Flash Flood Warning | DMX | Dallas, Jasper, Polk, Poweshiek | 6 hr |
| Aug 10, 10:32 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Polk, Story | 43 min |
| Aug 10, 11:21 PM CDT | River Flood Warning | DMX | Polk | 35 hr |
| Aug 10, 11:24 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 51 min |
| Aug 10, 11:33 PM CDT | Flash Flood Warning | DMX | Mahaska, Marion, Warren | 6 hr |
| Aug 10, 11:54 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 51 min |
| Aug 11, 12:16 AM CDT | Flash Flood Warning | DMX | Adair, Dallas, Guthrie, Madison | 3 hr |
| Aug 11, 12:29 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 46 min |
| Aug 11, 12:49 AM CDT | Areal Flood Warning | DMX | Calhoun, Sac | 13 hr |
| Aug 11, 12:56 AM CDT | Areal Flood Warning | DMX | Hamilton, Humboldt, Webster, Wright | 24 hr |
| Aug 11, 1:05 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 40 min |
| Aug 11, 2:19 AM CDT | Flash Flood Warning | DMX | Appanoose, Davis, Monroe, Wapello | 4 hr |
| Aug 11, 2:46 AM CDT | Areal Flood Warning | DMX | Boone, Greene, Marshall, Story | 24 hr |
| Aug 11, 2:48 AM CDT | River Flood Warning | DMX | Dallas, Polk | 9 hr |
| Aug 11, 2:48 AM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Aug 11, 4:28 AM CDT | Areal Flood Warning | DMX | Dallas, Jasper, Polk | 24 hr |
| Aug 11, 5:41 AM CDT | Areal Flood Warning | DMX | Mahaska, Marion, Warren | 6 hr |
| Aug 11, 5:53 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 41 hr |
| Aug 11, 11:16 AM CDT | River Flood Warning | DMX | Greene | 57 hr |
| Aug 11, 11:38 AM CDT | Areal Flood Warning | DMX | Mahaska, Marion | 36 hr |
| Aug 11, 2:41 PM CDT | Areal Flood Warning | DMX | Greene | 12 hr |
| Aug 11, 4:29 PM CDT | River Flood Warning | DMX | Marshall | 36 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.